# SDR AT0700077

- Difficulty date: May 22, 2006
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RIGHT HAND VENT BOX REPAIR IS CRACKED.  INSTALLED REPAIR OF AFT FUSELAGE RIGHT SIDE VENT BOX DRAIN PAN IAW T/C 17-5320-0223 FIG 1.
